Toggle Main Menu Toggle Search

Open Access padlockePrints

Bayesian inference for sparse VAR(1) models, with application to time course microarray data

Lookup NU author(s): Dr Guiyuan Lei, Professor Richard Boys, Dr Colin GillespieORCiD, Dr Amanda Greenall, Professor Darren Wilkinson


Publication metadata

Author(s): Lei G, Boys RJ, Gillespie CS, Greenall AJ, Wilkinson DJ

Publication type: Article

Publication status: Published

Journal: Journal of Biometrics and Biostatistics

Year: 2011

Volume: 2

Issue: 127

Print publication date: 25/12/2011

Date deposited: 22/02/2012

ISSN (electronic): 2155-6180

Publisher: Omics Publishing Group


DOI: 10.4172/2155-6180.1000127


Altmetrics provided by Altmetric